The Annals of Mathematical Statistics

On a Theorem of Cramer and Leadbetter

N. Donald Ylvisaker

Full-text: Open access

Article information

Source
Ann. Math. Statist., Volume 37, Number 3 (1966), 682-685.

Dates
First available in Project Euclid: 27 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aoms/1177699461

Digital Object Identifier
doi:10.1214/aoms/1177699461

Mathematical Reviews number (MathSciNet)
MR193686

Zentralblatt MATH identifier
0143.19402

JSTOR
links.jstor.org

Citation

Ylvisaker, N. Donald. On a Theorem of Cramer and Leadbetter. Ann. Math. Statist. 37 (1966), no. 3, 682--685. doi:10.1214/aoms/1177699461. https://projecteuclid.org/euclid.aoms/1177699461


Export citation